# SDR ASAA0080260

- Difficulty date: May 3, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S103
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE COCKPIT EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
